MathSciNet Relay Station
MathSciNet bibliographic data
MR1813606 (2002b:46012) 46B03 (03E10 06A07)
Argyros, S. A.; Gasparis, I. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001), no. 5, 2019–2058 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement